Volume 50, Number 3
Previous Issue Next Issue

Xi Chen, R. Jiang & Youde Wang

10.4208/jms.v50n3.17.01

J. Math. Study, 50 (2017), pp. 199-214.

Preview Full PDF 475 3940 Abstract

Tian Ma & Shouhong Wang

10.4208/jms.v50n3.17.02

J. Math. Study, 50 (2017), pp. 215-241.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 915 4245 Abstract

Buyue Huang & Jianxian Qiu

10.4208/jms.v50n3.17.03

J. Math. Study, 50 (2017), pp. 242-267.

Preview Full PDF 413 3773 Abstract

Shibo Liu & Yashan Zhang

10.4208/jms.v50n3.17.04

J. Math. Study, 50 (2017), pp. 268-276.

Preview Full PDF 592 4038 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v50n3.17.05

J. Math. Study, 50 (2017), pp. 277-290.

Preview Full PDF 423 3425 Abstract

Zhenguo Deng

10.4208/jms.v50n3.17.06

J. Math. Study, 50 (2017), pp. 291-306.

Preview Full PDF 404 3645 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard